Items where Author is "Jusufi, Azir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Jusufi, Azir (2019) THE UPPER NILRADICAL CONNECTED WITH A RIGHT IDEAL IN THE RING. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 189-198. ISSN 2671-3039

Jusufi, Azir and Beqiri, Xhevair and Imeri-Jusufi, Bukurie (2018) Using classes of equivalence in the detecting and correcting errors in the wordcode. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 152-156. ISSN 2671-3039

This list was generated on Fri May 27 17:05:26 2022 CEST.